ERASE + back pain

  1. New Member
    codered5's Avatar
    Join Date
    Jun 2010
    Posts
    119
    Rep Power
    123
    Level
    10
    Lv. Percent
    11.86%

    ERASE + back pain


    Has anyone who has tried erase suffered from back pain while on it? I am having almost no joint pain (just a hint in my knees), but the middle of my back seems to flare up some...didn't know if I should definitely take that as a sign of the erase or not. I am only taking two capsules....

  2. The Female Terminator
    Rosie Chee's Avatar
    Stats
    5'1"  109 lbs.
    Join Date
    Mar 2008
    Age
    30
    Posts
    16,196
    Rep Power
    590281
    Level
    77
    Lv. Percent
    12.07%
    Achievements Activity VeteranActivity ProActivity AuthorityPosting ProPosting Authority

    Quote Originally Posted by codered5 View Post
    Has anyone who has tried erase suffered from back pain while on it? I am having almost no joint pain (just a hint in my knees), but the middle of my back seems to flare up some...didn't know if I should definitely take that as a sign of the erase or not. I am only taking two capsules....
    I haven't heard of anyone else having back pain from using Erase, no. I myself experience some back pain, but that is more from an old injury and has nothing to do with the Erase. It's possible that your back joints could be affected, but it would be more likely to experience creaking of joints than a pain. Have you ever had a back injury that could possibly be the root cause of this? If not, drop back to using one cap of Erase (first thing) a day and see if the pain continues.


    ~Rosie~
    Contact Me for INDIVIDUALIZED TRAINING AND NUTRITION

    "Think like a Champion. Train like a Warrior. Live with a Purpose." - Rosie Chee
  3. Advanced Member
    HondaV65's Avatar
    Stats
    6'2"  230 lbs.
    Join Date
    Dec 2010
    Age
    52
    Posts
    828
    Rep Power
    2270
    Level
    22
    Lv. Percent
    75.83%

    easy enough to figure out - throttle back on the number of caps you're taking and see what happens.
    •   
       

  4. PESCIENCE.com
    nattydisaster's Avatar
    Stats
    6'0"  0 lbs.
    Join Date
    Mar 2008
    Posts
    10,451
    Rep Power
    4638755
    Level
    88
    Lv. Percent
    37.96%
    Achievements Activity AuthorityActivity ProActivity VeteranPosting ProPosting Authority

    Quote Originally Posted by HondaV65 View Post
    easy enough to figure out - throttle back on the number of caps you're taking and see what happens.
    Agreed
    HIGH VOLUME - Supreme Stim-Free Nitric Oxide Matrix
    SELECT Protein
    - Ultra-Premium Blend
    ALPHAMINE - Thermogenics...Redefined
  5. Professional Member
    SweetLou321's Avatar
    Stats
    5'8"  188 lbs.
    Join Date
    Oct 2010
    Posts
    4,095
    Rep Power
    195839
    Level
    46
    Lv. Percent
    49.96%
    Achievements Activity ProPosting Pro

    I get the sameish thing. 5g Taurine Pre-wo cleared it up for me
  6. New Member
    Hawk's Avatar
    Stats
    6'0"  189 lbs.
    Join Date
    Nov 2005
    Posts
    484
    Rep Power
    478
    Level
    18
    Lv. Percent
    4.93%

    OP, are you supplementing anything else?
  

  
 

Similar Forum Threads

  1. Just got back from Emergency room for lower back pain
    By DOMOkun in forum Exercise Science
    Replies: 18
    Last Post: 12-29-2012, 12:19 PM
  2. Erase week 3. Holy joint pain !
    By mmacrazy in forum Supplements
    Replies: 61
    Last Post: 08-20-2011, 02:35 PM
  3. GET BACK IN THE GAME! ERASE+DAA?!
    By mikemd21289 in forum Supplement Logs
    Replies: 0
    Last Post: 04-19-2011, 06:24 PM
  4. Kidney Pain or Lower Back Pain?
    By MF210 in forum Post Cycle Therapy
    Replies: 14
    Last Post: 02-19-2009, 07:24 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in